# SDR MZZA96216

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Sign Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, BROKEN 'EXIT' SIGN COVER WAS FOUND ON LEFT AFT EMERGENCY EXIT DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH P/N BR9279-105 PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 814756 (SEQ NR 02242)  (M)
